Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Extreme abdominal pains during urination, have to hold urine and cross legs to contain the pain, worsens after passing and persists for days, taking tylenol. What is the cause and remedy?

I been having horrible stomach/lower abdominal pains only when I have to pee if i cant get to a bathroom within 1-2 mins and i have to try to hold my urine by tightening and crossing my legs so I wont pee my pants. Some urine does come out when i do this and i start getting sharp pains in my lower abdominal area up to my belly button area but I still hold until I can t hold it any longer and I uncontrollably pee my pants but i dont completly empty my bladder and so i have to get to a restroom and sit on the toilet and release the rest of the urine. But than the stomach pains continue to get worse to the point i am squatting hunched over, curled up on the ground or someother way to try to make it stop. The pain continues to grow and grow until I am not able to move around at all i cant think or even function. It takes 3 to 4 days for the pain to completly go away even when taking general pain pills ( tylenol etc).
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Please consider if you have a urinary tract infection, Simple test would be a urine routine and microscopic examination to start with. Your GP/Physician would help you with this.
take care
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor